# SDR CALA2023090802741

- Difficulty date: September 5, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27555
- Aircraft time: 99,087 hours, 23,788 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Accumulator
- Part number: AIR917281
- Part serial: ZNE1605
- Condition: Unknown
- Location: Hydraulic Motor
- Part time: 69,833 hours, 15,517 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC MOTOR GENERATOR ACCUMULATOR GAUGE IS AT "0" PSI IN THE HYDRAULICS BAY ACCESS. PLEASE SEE ATTACHED PICTURES. HYDRAULIC MOTOR GENERATOR INOP, COMPLIED WITH MEL. COMPLIED WITH MEL. ADD EMP: U162957, U116736 DISPATCH DESK: 3392 NAME: KB  DATE: 05-SEP-23- NOC DESK: 757  NAME: ERIC  DATE: 05-SEP-23- TOMC APPROVES HYDRAULIC MOTOR GENERATOR (HMG) INOPERATIVE AND DEACTIVATED PER MEL 2425A SERVICED HMG ACCUMULATOR, REF. AMM-12-15-06-613-001-002. ACCUMULATOR PRESSURE DROPPED 700PSI IN LESS THAN 30 MINS. R&R HMG ACCUMULATOR AS PER AMM24-25-01 WITH NO HELP. FOUND ACCUMULATOR AIR PRESSURE LINE LEAKING. R&R ACCUMULATOR, OPS CHECK GOOD. NO LEAKS NOTED. REF. IPC24-25-52-01, ITEM# 145. DDP REVERSED, MEL CLOSED.  PARTS USED:  1275147,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1275147  SN OFF 1605 ACCUMULATOR, AS  OFF 19-3241-9-9001 1605 ON 19-3241-9-9001 8972.
